Skip Navigation LinksHome > Non-Prescriptions > Product Details

Advil Liqui-Gels Migraine Relief

Retail Price:
Our Price:

buy it now
US$32.79
US$27.84
For temporary relief of mild to moderate migraine headaches including associated symptoms of nausea, and sensitivity to and sound.

Sizes

165 / 200mg Liquid Caps

Manufacturer

Wyeth Consumer Health Inc.

Directions

Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Ingredients

Non-medicinal ingredients: FD&C green No.3, gelatin, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol, titanium dioxide. For any more information on this product search www.advil.ca

Cautions

Keep out of the reach of children. This package contains enough medicine to seriously harm a child. Warning: Do not this product if taking acetylsalicylic acid(ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of its ingredients.

Item Number

004978c

Any questions or concerns, feel free to email us

Canadian International Pharmacy Association Verified Member

     


Licensed by The College of Pharmacists of British Columbia. If you have any questions or concerns you can contact the college at:
200-1765 West 8th Ave Vancouver, BC Canada V6J 5C6

All trademarks and registered trademarks appearing on this website are the property of their respective owners and granvillewellness.com is not affiliated with them in any way.